Revista Matemática Iberoamericana


Full-Text PDF (2117 KB) | Metadata | Table of Contents | RMI summary
Volume 10, Issue 1, 1994, pp. 143–176
DOI: 10.4171/RMI/148

Published online: 1994-04-30

Rough isometries and $p$-harmonic functions with finite Dirichlet integral

Ilkka Holopainen[1]

(1) University of Helsinki, Finland

No abstract available for this article.

No keywords available for this article.

Holopainen Ilkka: Rough isometries and $p$-harmonic functions with finite Dirichlet integral. Rev. Mat. Iberoam. 10 (1994), 143-176. doi: 10.4171/RMI/148